# SDR DHL99702001

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAP 2 DEGREE UPON FLAP RETRACTION, AMBER L/E  LIGHT FAILED TO EXTINGUSH.  NO AMBER L/E LIGHTS ON S/O AUX PANEL  WERE ILLUMINATED.  FOUND AND SECURED 1 THROUGH BOLT ON FLAP DETENT SWITCH.  CHECKED ADJUSTMENT AND OPS CHECK GOOD.
